Open Access
Translator Disclaimer
2018 Continuity of the Green function in meromorphic families of polynomials
Charles Favre, Thomas Gauthier
Algebra Number Theory 12(6): 1471-1487 (2018). DOI: 10.2140/ant.2018.12.1471

Abstract

We prove that along any marked point the Green function of a meromorphic family of polynomials parametrized by the punctured unit disk is the sum of a logarithmic term and a continuous function.

Citation

Download Citation

Charles Favre. Thomas Gauthier. "Continuity of the Green function in meromorphic families of polynomials." Algebra Number Theory 12 (6) 1471 - 1487, 2018. https://doi.org/10.2140/ant.2018.12.1471

Information

Received: 29 June 2017; Revised: 8 December 2017; Accepted: 5 January 2018; Published: 2018
First available in Project Euclid: 25 October 2018

zbMATH: 06973917
MathSciNet: MR3864204
Digital Object Identifier: 10.2140/ant.2018.12.1471

Subjects:
Primary: 37P30
Secondary: 37F45 , 37P45

Keywords: degeneration , Green function , polynomial dynamics

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.12 • No. 6 • 2018
MSP
Back to Top